# SDR R61A201801300127

- Difficulty date: January 29, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 11,870 hours, 8,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Part time: 11,870 hours, 8,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION AT THE AFT WET AREA  FLOOR SHEAR PANEL.  REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 51-42-01.
